# SDR NSVA200600117

- Difficulty date: August 4, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,001 hours, 35,094 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONIC SMOKE ANNUNCIATOR ILLUMINATED IN FLIGHT TWICE.  CLEANED AVIONIC SMOKE DETECTOR IAW 26-13-00.  OPS CHECK GOOD.  INSPECTED AVIONICS COMPONENT, NO SMOKE NOTED.
